# SDR CA030409018

- Difficulty date: April 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737-2Q9
- Aircraft time: 57,043 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2.5 FT CRACK FOUND ON EXTERIOR FUSELAGE AT FS 733 AT STRINGER S-17R. CRACK REPAIRED I.A.W. SRM 53-30-3 FIG.25. TIMES -  57548:02 CYCLES-  54795
